# SDR RAIA0012004

- Difficulty date: December 5, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 26,533 hours, 26,623 cycles
- Engine: Pwa PW120
- Engine time: 25,288 hours, 25,249 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hmu
- Part number: 7863927
- Condition: Failed
- Location: Lt Engine
- Part time: 8,175 hours, 9,629 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

7315-BMI-LEFT ENGINE LOST POWER ON TAKEOFF ROLL. MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE HYDRO MECHANICAL UNIT.
